# SDR DHL9980232C

- Difficulty date: May 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 780
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, UPPER CARGO COMPT CENTER TANK AREA STA 780 FITTING ON FLOORBEAM REFERENCE SEAT TRACK NR 4 & NR 5 IS CRACKED FITTING NEED MIRROR & FLASHLIGHT.  REMOVED CRACKED FITTING AT MCC TANK AREA STA 780 FLOORBEAM IAW DC-8 SRM 51-1-21D PG 1 PAR 1.  DRILLED NEW FITTING PER DC-8 SRM 51-3-2 PG 1 PAR 1.  INSTALLED FITTING PER DC-8 SRM 51-1-21D PG 1 PAR 1.
